# SDR UIEA2018100802197

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,417 hours, 20,046 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR DISPLAYINTERMITTENT ON PILOT HSI (TERR DISPLAY AND TCAS). PERFORMED FIM TASK 34-22 F/T 806 NO DEFECTS NOTED.
